# SDR DALA2024012200903

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 42,771 hours, 30,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOOR SUPPORT ON X=56 BTW STA Y=160/200 PAX CABIN. SUMMARY OF NRC 00455: CORROSION LEVEL 2. FLOOR SUPPORT ON X=56 BTW STA Y=160 TO Y=200 WAS FABRICATED AND REPLACED PER DWG 9936534 REV BW AND B717-200 SRM 51-41-05-0G PAR 8. (LP #0162459)
